# SDR VNAA2019092711102

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 37,056 hours, 36,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION RH SIDE #4 EMERGENCY LIGHT ABOVE THE WING INOP RELAMPED RH SIDE #4 EMERGENCY LIGHT OPS CHECK GOOD.
